, Volume 45, Issue 3, pp 199-204
Date: 17 Feb 2012

Notfälle in der gynäkologischen Onkologie

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Zusammenfassung

Zu den häufigsten Notfällen in der gynäkologischen Onkologie zählen Infusionsreaktionen auf Chemotherapeutika und Antikörper und Chemotherapieparavasationen. Infusionsreaktionen treten typischerweise im Rahmen der Erstapplikation auf, die Häufigkeit liegt zwischen 12 und 42%. Taxane, platinhaltige Chemotherapeutika wie Cisplatin und Carboplatin, Doxorubicin, Etoposid und Bleomycin verursachen am häufigsten Infusionsreaktionen. Schwere Infusionsreaktionen und anaphylaktische Zustandsbilder sind durch fünf charakteristische Symptome gekennzeichnet: Juckreiz, Urtikaria, Bronchospasmus, Gesichtsschwellung und Hypotension. Reaktionen auf Antikörpertherapien wie z. B. Trastuzumab, Bevacizumab und Cetuximab treten bei etwa 20−40% der Patientinnen auf. Die Häufigkeit von Chemotherapieparavasationen wird mit 1−7% angegeben. Unterschieden werden gewebeirritierende und nekrotisierende Substanzen. Der Symptomenkomplex umfasst lokale Rötung, Schmerzen, Überwärmung, Dysästhesie und Phlebitis bis hin zu Nekrosen und Verlust von Haut, Unterhautfettgewebe, Bindegewebe und angrenzenden Strukturen. Diagnose und Therapie von Infusionsreaktionen und Chemotherapieparavasationen werden erörtert.

Abstract

Chemotherapy infusion reactions (e.g., hypersensitivity reactions and anaphylactic reactions) and chemotherapy extravasation injuries are among the most common emergencies in gynecologic oncology. Infusion and hypersensitivity reactions typically occur during the first chemotherapy cycle and affect 12–42% of patients. Those agents most likely to induce infusion reactions are taxanes, platin compounds (e.g., carboplatin and cisplatin), doxorubicine, etoposide, and bleomycin. The most common signs and symptoms of severe infusion reactions and anaphylactic reactions are cutaneous symptoms such as urticaria and itching, bronchospasm, angioedema, and hypotension. Local and/or systemic reactions to targeted therapies such as trastuzumab, bevacizumab, and cetuximab are also common, affecting 20–40% of treated women. Extravasation injury associated with chemotherapy is a rare complication, but may occur in up to 7% of patients. Chemotherapy compounds are classified as irritant and vesicant/necrotizing according to their effects on the surrounding tissue. The complex of symptoms associated with extravasation injury include local erythema, pain, swelling, dysesthesia, phlebitis, ulceration, and ultimately necrosis with subsequent loss of local tissue and adjacent structures. Diagnosis and therapy of chemotherapy infusion reactions and extravasation injuries are discussed.